MAUDE Adverse Event Report: SUTURES INDIA PVT., LTD. RELI; CHROMIC GUT SUTURE

SUTURES INDIA PVT., LTD. RELI; CHROMIC GUT SUTURE
Catalog Number GC636-BRC
Medical Device Problem Codes Detachment Of Device Component (1104); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/09/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while the clinician was performing a wisdom tooth extraction procedure, the suture needle detached from the suture and fell onto the patient's tongue.The detachment happened when the doctor was repositioning the needle on the driver after passing the needle through the tissue.The patient was under sedation and had a throat pack at the time of the incident.The needle was quickly recovered and from the patient's tongue.No harm came to the patient and there were no adverse effects due to the needle detachment.

Brand Name
RELI
Common Device Name
CHROMIC GUT SUTURE
Manufacturer (Section D)
SUTURES INDIA PVT., LTD.
472d, 13th cross, 4th phase
peenya industrial area
bengaluru, karnataka 560 0 58
IN  560 058
MDR Report Key5948103
Report Number1058382-2016-00002
Device Sequence Number16342024
Product Code GAL
UDI-Device Identifier00386120005676
UDI-Public00386120005676
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/13/2016
Report Date (Section F) 09/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Expiration Date10/05/2020
Device Catalogue NumberGC636-BRC
Device Lot NumberMY52067
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/09/2016
Device Age11 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/14/2016
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/13/2016